# SDR REXA2022091502090

- Difficulty date: September 8, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY LIGHT OUT (AFT OF OVERWING EMERGENCY EXIT DOOR)	R&R EMERGENCY BATTERY PACK PS37 IAW AMM 33-51-04. OPS CHECKS GOOD. P/N OFF: 2013-1A, S/N OFF: 119615, P/N ON: 2013-1ASMI, S/N ON: 15022
